| Catalog Number |
1C8296 |
| Medical Device Problem Code |
Air/Gas in Device (4062)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that "micro bubbles" were observed inside the tubing of a solution set.The issue was identified before use.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
Event date: this event occurred from (b)(6) 2022.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
H10:the actual device was not available; however, a photograph of the sample was provided for evaluation.A visual inspection was performed to the photograph using the naked eye which did not identify any abnormalities that could have contributed to the reported condition.The reported condition is not clearly observed via the provided photographs and due to the nature of the returned sample no additional testing could be performed.Therefore, the reported problem could not be verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.